Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 65, Number 2
HTML articles powered by AMS MathViewer

Quasi-pure projective and injective torsion groups
W. P. Berlinghoff and J. D. Reid PDF
Proc. Amer. Math. Soc. 65 (1977), 189-193
A remarkable class of continued fractions
William W. Adams and J. L. Davison PDF
Proc. Amer. Math. Soc. 65 (1977), 194-198
Conditions for commutative semigroups to have nontrivial homomorphisms into nonnegative (positive) reals
Yuji Kobayashi PDF
Proc. Amer. Math. Soc. 65 (1977), 199-203
A note on two congruences on a groupoid
K. Nirmala Kumari Amma PDF
Proc. Amer. Math. Soc. 65 (1977), 204-208
More on groups in which each element commutes with its endomorphic images
J. J. Malone PDF
Proc. Amer. Math. Soc. 65 (1977), 209-214
The nonfiniteness of Nil
F. T. Farrell PDF
Proc. Amer. Math. Soc. 65 (1977), 215-216
A countable self-injective ring is quasi-Frobenius
John Lawrence PDF
Proc. Amer. Math. Soc. 65 (1977), 217-220
Relative $S$-invariants
Robert O. Stanton PDF
Proc. Amer. Math. Soc. 65 (1977), 221-224
An inequality for functions of exponential type not vanishing in a half-plane
N. K. Govil PDF
Proc. Amer. Math. Soc. 65 (1977), 225-229
An isoperimetric inequality involving conformal mapping
Andrew Acker PDF
Proc. Amer. Math. Soc. 65 (1977), 230-234
An individual ergodic theorem
PDF
Proc. Amer. Math. Soc. 65 (1977), 235-241
Isometries of quasitriangular operator algebras
Alan Hopenwasser and Joan Plastiras PDF
Proc. Amer. Math. Soc. 65 (1977), 242-244
Nonexistence of global solutions and bifurcation analysis for a boundary-value problem of parabolic type
C. V. Pao PDF
Proc. Amer. Math. Soc. 65 (1977), 245-251
A stability theorem on quasi-reflexive operators
Tsu-Chih Wu PDF
Proc. Amer. Math. Soc. 65 (1977), 252-254
A remark on meromorphic solutions of differential equations
Sh. Strelitz PDF
Proc. Amer. Math. Soc. 65 (1977), 255-261
A note on comparison theorems
Shoshana Abramovich PDF
Proc. Amer. Math. Soc. 65 (1977), 262-264
A converse of Taylor’s theorem for functions on Banach spaces
S. Dayal PDF
Proc. Amer. Math. Soc. 65 (1977), 265-273
On the diameters of compact Riemann surfaces
Fwu Ranq Chang PDF
Proc. Amer. Math. Soc. 65 (1977), 274-276
Continuous homomorphisms are differentiable
J. P. Holmes PDF
Proc. Amer. Math. Soc. 65 (1977), 277-281
On the modulus of boundary values of holomorphic functions
R. Michael Range PDF
Proc. Amer. Math. Soc. 65 (1977), 282-286
Quasi-complementors and complementors on certain Banach algebras
Pak Ken Wong PDF
Proc. Amer. Math. Soc. 65 (1977), 287-292
A note on attractors for compact sets
J. L. Solomon PDF
Proc. Amer. Math. Soc. 65 (1977), 293-296
The norm of the sum of two projections
Ivan Vidav PDF
Proc. Amer. Math. Soc. 65 (1977), 297-298
A theorem on infinite products of eigenvalues of Sturm-Liouville type operators
S. Levit and U. Smilansky PDF
Proc. Amer. Math. Soc. 65 (1977), 299-302
Operator minimax theorems in Banach lattices
Carl G. Looney PDF
Proc. Amer. Math. Soc. 65 (1977), 303-308
The strict dual of $B^*$-algebras
John W. Davenport PDF
Proc. Amer. Math. Soc. 65 (1977), 309-312
Convolution powers of singular-symmetric measures. II
Keiji Izuchi PDF
Proc. Amer. Math. Soc. 65 (1977), 313-317
Determining automorphisms of the recursively enumerable sets
Richard A. Shore PDF
Proc. Amer. Math. Soc. 65 (1977), 318-325
Nonstandard measure theory–Hausdorff measure
Frank Wattenberg PDF
Proc. Amer. Math. Soc. 65 (1977), 326-331
Continuous ergodic measures on $R^{\infty }$ have disjoint powers
Marek Kanter PDF
Proc. Amer. Math. Soc. 65 (1977), 332-337
On the innovation theorem
T. F. Lin PDF
Proc. Amer. Math. Soc. 65 (1977), 338-341
Linear isotopies in $E^{3}$
Michael Starbird PDF
Proc. Amer. Math. Soc. 65 (1977), 342-346
On automorphisms of L.C. groups
Justin Peters PDF
Proc. Amer. Math. Soc. 65 (1977), 347-350
An example of a space which is countably compact whose square is countably paracompact but not countably compact
Lee Parsons PDF
Proc. Amer. Math. Soc. 65 (1977), 351-354
Torus actions on cohomological complex projective spaces
Kai Wang PDF
Proc. Amer. Math. Soc. 65 (1977), 355-356
More on connectedness im kleinen and local connectedness in $C(X)$
Jack T. Goodykoontz PDF
Proc. Amer. Math. Soc. 65 (1977), 357-364
Embedding in topological vector spaces
Gary Richardson PDF
Proc. Amer. Math. Soc. 65 (1977), 365-369
Flat or open implies going down
David E. Dobbs and Ira J. Papick PDF
Proc. Amer. Math. Soc. 65 (1977), 370-371
A short short proof of the Cartwright-Littlewood theorem
Morton Brown PDF
Proc. Amer. Math. Soc. 65 (1977), 372
On a Hill’s equation with double eigenvalues
Harry Hochstadt PDF
Proc. Amer. Math. Soc. 65 (1977), 373-374
Erratum: “The $Q$-topology, Whyburn type filters and the cluster set map” (Proc. Amer. Math. Soc. 59 (1976), 161–166)
Robert A. Herrmann PDF
Proc. Amer. Math. Soc. 65 (1977), 375